| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported incident could not be duplicated during evaluation.Device logs contained self check failure alarms #1472 and #1474, indicating intermittent communication integrity faults between the cpu and the smart pneumatic module (spm).Stress testing, calibration, system testing, and internal inspection did not reproduce the reported issue, and no discrepancies were identified.The pim -to-cpu ribbon cable was replaced as a precaution.The device successfully passed all verification testing and met specifications following service.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed an "internal comm failure - 1472" and "internal comm failure - 1474" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.